Don't take life too seriously: it's just a temporary situation

Bibliografia

Elenco dei libri e degli articoli dai quali sono tratte le informazioni presenti nella sezione matematica.

  • Shallit, Jeffrey;  "Minimal primes" in Journal of Recreational Mathematics, n. 30:2 (1999 – 2000) pag. 113 – 117.
  • Shanks, Daniel;  "Fibonacci primitive roots" in Fibonaccy Quarterly, n. 10, 1972, pag. 163 – 168, 181.
  • Shanks, Daniel;  Solved and Unsolved Problems in Number Theory, New York, Chelsea Publishing Co, V ediz., 2002 -

    La prima edizione risale al 2002; il grande successo del libro ha motivato le successive edizioni, ampliate e rivedute alla luce di progressi fatti negli anni.

  • Sherriff, K.;  "Computing Replicating Fibonacci Digits" in Journal of Recreational Mathematics, n. 26, 1994.
  • Siegel, C.L.;  Trascendental Numbers, Princeton, Annals of Mathematical Studies 16, 1949.
  • Sierpiński, Wacław Franciszek;  Elementary Theory of Numbers, Amsterdam, North-Holland, 1988.
  • Sloane, Neil J.A.;  "The Persistence of a Number" in Journal of Recreational Mathematics, Vol. 6, n. 2, 1973.
  • Snijders, C.J.;  La Sezione Aurea, Padova, Franco Muzzio editore, 1993.
  • Sobel, Dava;  Longitudine, Milano, Rizzoli, 1995.
  • Sorli, Ronald M.;  Algorithms in the Study of Multiperfect and Odd Perfect Numbers, Sydney, tesi di laurea presso University of Technology, 2003.
  • Soundararajan, K.;  "Small gaps between prime numbers: the work of Goldston-Pintz-Yildirim" in Bulletin of the American Mathematical Society, n. 44, 2007, pag 1 – 18.
  • Stanley, Richard P.;  Enumerative Combinatorics, Cambridge University Press, vol II, 1999.
  • Stanley, Richard P.;  Enumerative Combinatorics, Cambridge University Press, vol. I, 1997.
  • Stewart, Ian;  Professor Stewart’s Cabinet of Mathematical Curiosities, Basic Books, 2009.
  • Stillwell, John;  Yearning for the Impossible, A.K. Peters, 2006.
  • Straus, E.G.;  Subbarao, M.V.;  "On Exponential Divisors" in Duke Mathematical Journal, n. 4, 1974, pag. 465 – 471.
  • Sun, Zhi-Wei;  "Conjectures involving arithmetical sequences" in Number Theory: Arithmetic in Shangri-La, Singapore, World Scientific Publishing Company, Proceeding of 6th China-Japan Seminar, editori Shigeru Kanemitsu, Hongze Li e Jianya Liu, 2013.
  • Sun, Zhi-Wei;  "On integers not of the form ± pa ± qb" in Proc. Amer. Math. Soc., vol. 128, n. 4, 2000, pag. 997 – 1002.
  • Szpiro, George G.;  Kepler’s Conjecture, Hoboken, John Wiley & Sons, 2003.
  • Thue, Axel;  "Über Annäherungswerte Algebraischer Zahlen" in J. Reine Angew. Math., n. 135, pag. 284 – 305, 1909..